It's very unfortunate that you are facing this problem...it can be androgenic alopecia which is due to excess of male hormones...or telogen effluem...try to have healthy diet at regular intervals,drink more water,manage stressful situations smoothly if possible avoid them,biotin supplements helps you...you will require topical agents like minoxidil which will maintain hair density and also helps in new hair growth...consult dermatologist they will do the needful..
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.